A direct construction of the $R$-invariant measure for a Markov chain on a general state space

Nummelin, Esa, Arjas, Elja . The Annals of Probability 1976. 4 :674-679

Locate this article in:

Bibtex

@article{CIS-18894,
  Author = {Nummelin, Esa and Arjas, Elja},
  Title = {A direct construction of the $R$-invariant measure for a Markov chain on a general state space},
  Journal = {The Annals of Probability },
  Volume = {4},
  Year = {1976},
  Pages = {674--679},
  Keywords = {Invariant measure}
}

Similar articles